# SDR 96ZZZX1762

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N748H
- Make and model: Bell 212
- Aircraft serial: 35060
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust
- Part number: 212061202009
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST STACK CRACK AT AFT LOWER PORTION.
